MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-31-111-80-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other device used: model no.Sg-hbl-90-20, lot no.Cl66783-1, manufacture date.09 sept 2015, expiry date.08 sept 2017.A full review of the device history records for the devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.The physician has stated that the patient presented a highly angulated, barrel shaped proximal neck.Both left and right common iliac arteries were aneurysmal with the presence of calcification.Respiratory failure was confirmed as the cause of death and is unrelated to the implanted devices (possibly procedure related).Remains implanted in patient.
 
Event or Problem Description
Event: type 1a and 1b endoleaks post procedure / re-intervention original evar was performed on (b)(6) 2017.The final angiography revealed a type 1a endoleak.Re-ballooning was performed using a reliant balloon catheter (medtronic (b)(4)).Only a type 4 endoleak remained.The original procedure was finished.Follow-up ct images were taken one week after the original procedure and revealed a type 1a endoleak.On (b)(6) 2017, the physician performed a re-intervention to resolve the type 1a endoleak by placing an excluder cuff (28.5mm, gore) it was also confirmed that a type 1b endoleak was present at the right common iliac artery.To resolve this, the physician placed another excluder cuff (23mm, gore).This did not resolve the type 1b endoleak, therefore another excluder cuff (23mm, gore) was also placed.Both the type 1a and 1b endoleaks were resolved.The procedure was finished without further issues.At the end of (b)(6) 2017 (exact date unknown), it was confirmed that the patient passed away from respiratory failure, unrelated to the device and possibly procedure related.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, OX11 7HJ
UK  OX11 7HJ
MDR Report Key6649512
Report Number3004753364-2017-00006
Device Sequence Number1150413
Product Code MIH
UDI-Device Identifier05055715611534
UDI-Public(01)05055715611534(17)180420(10)CP72340-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P11032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/20/2018
Device Model NumberSG-HBB-31-111-80-12
Device Lot NumberCP72340-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR